# SDR ASAA2016122419135

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,643 hours, 4,160 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON A PRACTICE CAT IIIA AUTOLAND APPROACH, AT APPROX 1,000 AGL, AUTOPILOT A DISENGAGED WITH NO APPARENT CAUSE. ALL PROCEDURES PERFORMED WERE STANDARD IAW A CAT III AUTOLAND APPROACH. ONCE NOTED WE PERFORMED A NORMAL MANUAL AAPROACH AND LANDING.  ACFT GROUNDED. PERFORMED DFCS BITE TEST IAW FIM 22-11 TASK 801 FAULT REVIEW. CURRENT STATUS, NO FAULTS. FAULT HISTORY - NO FAULT BY FLT  LEG. PERFORMED LAND VERIFY IAW AMM 22-11-00/201. BITE GRP 49. TESTS OK. ALL LWMP REQUIRED TESTS COMPLETE AND OK IAW AMM 22-00-01.
